Researcher Page

사진

Morabito, Filippo (모라비토) I-6228-2013

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
 
Research Area

Keyword Cloud

Reload 더보기
1

Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, FilipporesearcherPERGAMON-ELSEVIER SCIENCE LTDNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

2

Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, GiusiSPRINGERPOTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

3

Free boundaries surfaces and Saddle towers minimal surfaces in S-2 x R

Morabito, FilipporesearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.443, no.1, pp.478 - 525, 2016-11

4

Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

Morabito, FilipporesearcherSPRINGER INTERNATIONAL PUBLISHING AGBOUNDARY VALUE PROBLEMS, 2016-07 View PDF (1837kb)

5

DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, PieralbertoEDP SCIENCES S AESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

6

SINGLY PERIODIC FREE BOUNDARY MINIMAL SURFACES IN A SOLID CYLINDER OF R-3

Morabito, FilipporesearcherAMER INST MATHEMATICAL SCIENCESDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.10, pp.4987 - 5001, 2015-10

7

Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, FilipporesearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

8

Higher genus capillary surfaces in the unit ball of R-3

Morabito, FilipporesearcherSPRINGER INTERNATIONAL PUBLISHING AGBOUNDARY VALUE PROBLEMS, 2014-05

9

Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Morabito, FilipporesearcherAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

10

Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M.SPRINGERMATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

11

SADDLE TOWERS AND MINIMAL k-NOIDS IN H-2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M.CAMBRIDGE UNIV PRESSJOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.2, pp.333 - 349, 2012-04

12

Non-periodic Riemann examples with handles

Morabito, Filipporesearcher; Traizet, MartinACADEMIC PRESS INC ELSEVIER SCIENCEADVANCES IN MATHEMATICS, v.229, no.1, pp.26 - 53, 2012-01

13

About a family of deformations of the Costa-Hoffman-Meeks surfaces

Morabito, FilipporesearcherSPRINGERBULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454, 2009-09

14

AN END-TO-END CONSTRUCTION FOR SINGLY PERIODIC MINIMAL SURFACES

Hauswirth, Laurent; Morabito, Filipporesearcher; Magdalena Rodriguez, M.PACIFIC JOURNAL MATHEMATICSPACIFIC JOURNAL OF MATHEMATICS, v.241, no.1, pp.1 - 61, 2009-05

15

Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, FilipporesearcherINDIANA UNIV MATH JOURNALINDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0